| Catalog Number |
10104002 |
| Medical Device Problem Code |
Environmental Particulates (2930)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The dhr was reviewed and no issues relating the failure mode were noted.The involved unit met manufacturer specifications at the time of release.(b)(6).Asp complaint ref #: (b)(4).
Event or Problem Description
A customer reported an event of an "oil mist filter failure" from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site and found that oil was leaking from the oil mist filter housing.The fitting on the oil mist filter housing was adjusted to resolve the oil mist filter failure.Unit meets specifications and was returned to service.Asp investigation summary: the investigation included a review of the device history record (dhr), trending of lot number, and system risk analysis (sra).Trending analysis of the oil mist filter failure issue was reviewed within the past six months and no significant trend was observed.The sra shows the risk for exposure to toxic or corrosive material to be "low." no parts were replaced as a result of this issue.The assignable cause of the oil mist filter failure issue is the oil mist filter housing.The field service engineer adjusted the part and confirmed the sterrad® 100nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).